# SDR AALA202501064529

- Difficulty date: January 3, 2025
- Submitted: January 6, 2025
- Operation: Air carrier
- Aircraft: N471AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 12262
- Aircraft time: 161 hours, 49 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30665915
- Part serial: M36361
- Condition: Loose
- Location: Zone 800
- Part time: 160 hours, 48 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: CATERING REPORTED THAT THE 4L SLIDE PACK DROPPED AND UNROLLED / PARTIALLY DEPLOYED, AND IS SITTING ON THE CATERING TRUCK BRIDGE. MAINTENANCE REPLACED THE SLIDE RAFT PER TASK CARD 26L00025011.
